# SDR DALA2023112909813

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 70,756 hours, 23,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 EMERGENCY LIGHTS AT 33B + 42B INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHTS AT 33B +42B PER B757 AMM 33-51. OPS CHECK GOOD. (9573223)
